# SDR AWXA200700484

- Difficulty date: March 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FUSELAGE SKIN, BS 303.9, S13L, L1 DOOR CUT OUT FWD LOWER CORNER.  REPAIRED FUSELAGE SKIN, BS 303.9, S13L, L1 DOOR CUT OUT FWD LOWER CORNER IAW AWA ER 03-5300-7100-SS3 .
